# SDR 01FDEA00784

- Difficulty date: August 24, 2001
- Submitted: August 30, 2001
- Operation: Air carrier
- Aircraft: N217FE
- Make and model: Boeing 727-2S2F
- Aircraft serial: 13395
- System (JASC): 2170 · Humidity Control System
- Part: Coalescer Bag
- Condition: Dirty
- Location: A/C Bay
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

TWO HR INTO FLT, CREW NOTICED ELECTRICAL SMELL IN COCKPIT.  REMOVED AND REPLACED BOTH COALESCER BAGS PRECAUTIONARY PER MM 21-55-051-4.  CND.
